Alert archive / Alabama / Freeze Warnings in 2012

Freeze Warning 3, NWS Birmingham, AL

November 12, 201219 counties in Alabama

NWS Birmingham, AL issued this freeze warning at Nov 12, 2012, 3:14 PM CST for 19 counties in Alabama. It took effect at Nov 13, 2012, 2:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2012, 3:14 PM CST (21:14 UTC)
In effect from
Nov 13, 2012, 2:00 AM CST
Expired
Nov 13, 2012, 8:00 AM CST
In force
6 hr
Issued by
NWS Birmingham, AL

Counties Bibb County, AL, Blount County, AL, Calhoun County, AL, Cherokee County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WWUS74 KBMX 122114
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CST MON NOV 12 2012

...COLD TEMPERATURES EXPECTED ACROSS THE NORTHERN AND WESTERN
PORTIONS OF CENTRAL ALABAMA...

.A VERY COLD AIRMASS WILL MOVE INTO CENTRAL ALABAMA TONIGHT BEHIND
THE COLD FRONT THAT HAS MOVED THROUGH THE AREA THIS AFTERNOON.
THE EXTENT OF THE COLDEST AIR WILL BE HIGHLY DEPENDENT ON CLEARING
AND STRENGTH OF THE WINDS. HOWEVER...ENOUGH COLD AIR ADVECTION
SHOULD WORK INTO THE AREA AND WILL RESULT IN A POSSIBLE FREEZE FOR
THE NORTHERN AND WESTERN SECTIONS OF THE AREA. BEST CHANCES WILL
BE ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR...BUT MORE
SHELTERED LOCATIONS JUST SOUTH OF INTERSTATE 20 WILL ALSO HAVE A
CHANCE AT SEEING AT OR JUST BELOW 32 DEGREES. 

ALZ011>015-017>020-022>027-030>032-034-130600-
/O.NEW.KBMX.FZ.W.0003.121113T0800Z-121113T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
SUMTER-GREENE-HALE-BIBB-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...CARROLLTON...TUSCALOOSA...BIRMINGHAM...
HOOVER...COLUMBIANA...PELHAM...ALABASTER...PELL CITY...MOODY...
TALLADEGA...SYLACAUGA...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...CENTREVILLE
314 PM CST MON NOV 12 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY. 

* TEMPERATURES...SHOULD DROP INTO THE UPPER 20S TO LOW 30S ACROSS
  THE NORTHERN AND WESTERN SECTIONS OF CENTRAL ALABAMA...OR
  GENERALLY ALONG AND NORTH OF INTERSTATE 20.

* IMPACTS...OF FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE
  PLANTS...SHRUBS...AND TREES. OUTDOOR ANIMALS MAY ALSO NEED EXTRA
  PRECAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
355 
WWUS74 KBMX 130333
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 PM CST MON NOV 12 2012

...COLD TEMPERATURES EXPECTED ACROSS THE NORTHERN AND WESTERN
PORTIONS OF CENTRAL ALABAMA...

.A VERY COLD AIRMASS WILL MOVE INTO CENTRAL ALABAMA TONIGHT BEHIND
A COLD FRONT THAT MOVED THROUGH THE AREA. ENOUGH COLD AIR WILL
WORK INTO THE AREA AND RESULT IN FREEZING TEMPERATURES ACROSS THE
NORTHERN AND WESTERN PORTIONS OF THE AREA. THE AREAS THAT WILL
LIKELY EXPERIENCE FREEZING TEMPERATURES WILL BE ALONG AND NORTH OF
THE INTERSTATE 20 CORRIDOR... BUT SHELTERED LOCATIONS JUST SOUTH
OF INTERSTATE 20 MAY ALSO EXPERIENCE TEMPERATURES NEAR 32 DEGREES.

ALZ011>015-017>020-022>027-030>032-034-131400-
/O.CON.KBMX.FZ.W.0003.121113T0800Z-121113T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
SUMTER-GREENE-HALE-BIBB-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...CARROLLTON...TUSCALOOSA...BIRMINGHAM...
HOOVER...COLUMBIANA...PELHAM...ALABASTER...PELL CITY...MOODY...
TALLADEGA...SYLACAUGA...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...CENTREVILLE
933 PM CST MON NOV 12 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY...

* TEMPERATURES...SHOULD DROP INTO THE UPPER 20S TO LOW 30S 
  ACROSS THE NORTHERN AND WESTERN SECTIONS OF CENTRAL ALABAMA...
  OR GENERALLY ALONG AND NORTH OF INTERSTATE 20. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM
  THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION.

&&

$$
026 
WWUS74 KBMX 131202
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 AM CST TUE NOV 13 2012

...COLD TEMPERATURES EXPECTED ACROSS THE NORTHERN AND WESTERN
PORTIONS OF CENTRAL ALABAMA...

.A COLD AIRMASS HAS MOVED INTO CENTRAL ALABAMA. ENOUGH COLD AIR
WILL WORK INTO THE AREA AND RESULT IN FREEZING TEMPERATURES ACROSS
THE NORTHERN AND WESTERN PORTIONS OF THE AREA THIS
MORNING...ESPECIALLY IN RURAL AREAS...AND LOCATIONS ALONG AND
NORTH OF THE INTERSTATE 20 CORRIDOR. HOWEVER...SHELTERED
LOCATIONS JUST SOUTH OF INTERSTATE 20 MAY ALSO EXPERIENCE
TEMPERATURES NEAR 32 DEGREES.

ALZ011>015-017>020-024-026-132215-
/O.NEW.KBMX.FZ.W.0004.121114T0800Z-121114T1400Z/
/O.CON.KBMX.FZ.W.0003.000000T0000Z-121113T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-JEFFERSON-ST. CLAIR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...BIRMINGHAM...HOOVER...PELL CITY...MOODY
602 AM CST TUE NOV 13 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST WEDNESDAY. 

* TEMPERATURES...SHOULD DROP INTO THE LOW 30S ACROSS THE NORTHERN
  SECTIONS OF CENTRAL ALABAMA...OR GENERALLY ALONG AND NORTH OF A
  MILLPORT TO HEFLIN LINE.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ021-132215-
/O.NEW.KBMX.FZ.W.0004.121114T0800Z-121114T1400Z/
CLEBURNE-
INCLUDING THE CITY OF...HEFLIN
602 AM CST TUE NOV 13 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST WEDNESDAY. 

* TEMPERATURES...SHOULD DROP INTO THE LOW 30S ACROSS MUCH OF
  CLEBURNE COUNTY.
* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ022-023-025-027-030>032-034-131400-
/O.CON.KBMX.FZ.W.0003.000000T0000Z-121113T1400Z/
PICKENS-TUSCALOOSA-SHELBY-TALLADEGA-SUMTER-GREENE-HALE-BIBB-
INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...COLUMBIANA...
PELHAM...ALABASTER...TALLADEGA...SYLACAUGA...LIVINGSTON...EUTAW...
GREENSBORO...MOUNDVILLE...CENTREVILLE
602 AM CST TUE NOV 13 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURES...SHOULD DROP INTO THE UPPER 20S TO LOW 30S 
  ACROSS THE NORTHERN AND WESTERN SECTIONS OF CENTRAL ALABAMA... 
  OR GENERALLY ALONG AND NORTH OF INTERSTATE 20. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Nov 12, 3:01 PM CST, 13 minutes earlier.

Area forecast discussion, Nov 12, 3:01 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CST MON NOV 12 2012

.DISCUSSION...

THE COLD FRONT IS QUICKLY APPROACHING THE SOUTHEASTERN SECTIONS
OF THE FORECAST AREA THIS AFTERNOON AND WILL PASSING THROUGH THE
SOUTHEAST BY 6 PM. LOOK FOR THE BEST CHANCES OF RAIN FROM 4 TO 8
PM TO BE IN THE EAST...WITH THE HIGHEST CHANCES IN THE SOUTHEAST.
STILL COULD SEE AN ISOLATED THUNDERSTORM IN THE SOUTHEAST OVER THE
NEXT FEW HOURS...DUE TO SOMEWHAT INCREASED INSTABILITY DUE TO
SURFACE HEATING. ALTHOUGH THAT WILL BE DIMINISHING QUICKLY AS
CLOUD COVER AND LIGHT RAIN WILL DROP THE TEMPERATURES PRETTY
QUICKLY. MEANWHILE THE CLEARING LINE IS RAPIDLY MOVING SOUTHEAST
THROUGH THE NORTHWESTERN SECTIONS OF CENTRAL ALABAMA. IN FACT WE
SHOULD SEE THIS CLEARING LINE APPROACHING THE I-20 CORRIDOR
BETWEEN 5 AND 7 PM...I-85 BETWEEN 10 AND 12 AM... AND THEN OUT OF
THE AREA BY THE MORNING.

SO WITH CLEARING IN PLACE AND STRONG CAA..CONFIDENCE IS GROWING IN
A POSSIBLE FREEZE ACROSS THE NORTH AND WEST. MOST CONFIDENCE WILL BE
IN THE NORTHWEST...WHERE TEMPERATURES OVERNIGHT SHOULD DROP INTO THE
UPPER 20S TO LOW 30S. AREAS IN THE SOUTHWEST ARE EXPECTED TO BE IN
THE LOW 30S...WITH A FEW LOCALES REACHING 31 OR 32...ESPECIALLY
ALONG AND NORTH OF THE I-20 CORRIDOR. MEANWHILE IN NORTHEAST...
CONFIDENCE IS NOT GREAT THAT A GOOD PORTIONS OF THE AREA WILL REACH
FREEZING...BUT THE NORMALLY COOLER AND SHELTERED LOCATIONS WILL
LIKELY DROP TO OR JUST BELOW 32...AGAIN ESPECIALLY NORTH OF
I-20...SO WENT AHEAD AND INCLUDED THESE AREAS IN A FREEZE WARNING AS
WELL. IF THE CLOUDS HANG ON OR THE WINDS STAY HIGHER THAN 7
MPH...THEN MORE LOCATIONS IN THE NORTHEAST WILL STAY ABOVE
FREEZING...BUT THE POTENTIAL IS THERE.

TUESDAY...CAA WILL KEEP THE AREA IN THE 50S NORTH TO LOW 60S SOUTH
WITH PLENTY OF SUNSHINE. ANOTHER POTENTIAL FREEZE WILL BE POSSIBLE
TUESDAY NIGHT/WEDNESDAY MORNING...ESPECIALLY THE NORTH AND WEST ONCE
AGAIN. THERE WILL ALSO BE A RETURN OF EASTERLY FLOW ACROSS THE
SOUTHEAST...SO FEEL AS THOUGH THIS AREA SHOULD REMAIN ABOVE
FREEZING. WILL NEED TO MONITOR FOR POSSIBLE FROST IF THE WINDS CAN
CALM DOWN ENOUGH BEFORE CLOUDS MOVE BACK INTO THE AREA. SOME
UNCERTAINTIES IN MODELS ON HOW FAR WEST THE ADDED EASTERLY MOISTURE
WORKS IN BEFORE SUNRISE WEDNESDAY...SO WILL ONLY HIGHLIGHT THE NORTH
AND WEST FOR THE CURRENT COLDER SPOTS.

DURING THE DAY WEDNESDAY THE EASTERLY FLOW WILL CONTINUE TO SPREAD
INTO THE AREA SETTING UP A WEDGE AT LEAST IN THE SOUTHEAST AND
POSSIBLE NORTHEAST AS WELL. RAIN WILL BE POSSIBLE IN THIS AREA AS
WELL WITH THE HIGHEST IN THE SOUTHEAST. ONE THING THAT HAS INCREASED
SOME COME CONFIDENCE IS THAT BOTH THE GFS AND EURO INDICATE AN UPPER
LEVEL SHORTWAVE SLIDING THROUGH WEDNESDAY INTO THURSDAY AS
WELL...BUT DIFFER IN STRENGTH AND POSITION. THIS WILL KEEP CHANCES
LOW...BUT AS MODELS CONTINUE TO TREND THIS WAY...CONFIDENCE IS
GROWING.

THE WEDGE ROTATES OUT BY THURSDAY ALONG WITH THE SHORTWAVE...AS HIGH
PRESSURE SLIDES FURTHER EAST AND ALLOWS THE AREA TO GET BACK INTO
A SOUTH/SOUTHEASTERLY FLOW. THIS SHOULD ALLOW THE AREA TO GET CLOSER
TO NORMAL TEMPERATURES AT NIGHT WITH JUST SLIGHTLY BELOW NORMAL
DURING THE DAY THROUGH THE END OF THE WEEK. THE WEEKEND LOOKS GOOD
WITH NEAR NORMAL TEMPERATURES.

16

&&

.AVIATION...

18Z TAF DISCUSSION

TYPICAL CIG AND VIS UPS AND DOWNS WHEN DEALING WITH FRONTAL SYSTEMS
THIS AFTERNOON WILL CAUSE IFR/MVFR CONDITIONS AT ALL SITES THROUGH
00Z.  DRY AIR BEHIND THE FRONT IS NOT TOO FAR BEHIND...WHICH MEANS
LOWERED CIGS SHOULD NOT STICK AROUND FOR LONG ONCE THE RAIN ENDS.
IN FACT...THE CLEARING LINE IS ABOUT TO BREAK INTO NW AL AT
ISSUANCE.  LOOK FOR GRADUAL CLEARING THROUGH THIS EVENING...WITH
KMGM AND KTOI BEING THE LAST TO CLEAR AROUND 08-09Z TONIGHT.

SIGNIFICANT AND QUICK WIND SHIFTS ARE BEING SEEN AS THE FRONT MOVES
THROUGH AS WELL.  SOME BREEZY NW WINDS WILL BE SEEN THROUGH THE
AFTERNOON BEHIND THE FRONT...RELAXING AFTER SUNSET.

27

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     30  57  32  55  38 /  10   0   0  20  20
ANNISTON    33  55  33  54  40 /  10   0  10  20  20
BIRMINGHAM  32  56  35  57  39 /  10   0   0  20  20
TUSCALOOSA  32  57  34  60  37 /  10   0   0  10  20
CALERA      34  56  36  58  40 /  10   0   0  20  20
AUBURN      38  58  40  58  43 /  40   0  10  30  30
MONTGOMERY  38  60  34  61  42 /  20   0  10  20  20
TROY        41  60  34  61  44 /  50   0  10  30  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM CST TUESDAY FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...ETOWAH...
FAYETTE...GREENE...HALE...JEFFERSON...LAMAR...MARION...PICKENS...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA...WALKER...
WINSTON.

&&

16/27
Hazardous weather outlook, Nov 12, 12:16 PM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CST MON NOV 12 2012

ALZ011>015-017>050-131830-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1216 PM CST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FREEZING TEMPERATURES ARE POSSIBLE OVERNIGHT AS COLDER AIR SETTLES
ACROSS CENTRAL ALABAMA LATE THIS AFTERNOON. THE AREAS AFFECTED
WOULD BE OUTLYING AREAS...MAINLY NORTH OF INTERSTATE 20 AFTER 3 AM.
PRECAUTIONS MAY BE NECESSARY FOR SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO
WEDNESDAY MORNING FOR COUNTIES NORTH OF INTERSTATE 20. PRECAUTIONS
MAY BE NECESSARY FOR SENSITIVE VEGETATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Alabama, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.